MathSciNet Relay Station
MathSciNet bibliographic data
MR153639 10.42 (10.41)
Bateman, P. T.; Chowla, S. Some special trigonometrical series related to the distribution of prime numbers. J. London Math. Soc. 38 1963 372–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement